# SDR ASOA200901290

- Difficulty date: November 12, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 19,497 hours, 16,579 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER FRAME CRACKED INSIDE ACCESS PNL AREA 832AR.  REMOVED CRACKED FRAME DOUBLER PN 601R318094-2 PER SRM 51-42-06.  LOCATED, DRILLED UP AND INSTALLED FRAME DOUBLER PN 601R318094-2 PER SRM 51-42-21 AND SRM 51-42-13.
